# SDR USAA2013020600022

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 37,644 hours, 22,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L DOOR IS DIFFICULT TO ARM.  CREW REMOVED DEBRIS FROM SLIDE GIRT BAR RECEPTACLE.  OPS CHECKS GOOD.
